# SDR FDEA201809112443

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT BS 900-1180 RBL 58. CORROSION DAMAGE ON SEAT TRACK RBL 58 BSTA 900-1180 OUT OF LIMITS IAW SRM 53-00-52-1A REV 124. SEAT TRACK SECTION REPAIRED IAW SRM 53-00-52-2R REPAIR 1 OPTION 1 REV 124.
